# SDR FDEA201710213023

- Difficulty date: October 21, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 81,885 hours, 18,247 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60053073
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 65KTS FOR AN ANTI-SKID FAIL LIGHT. COMPLIED WITH  QRH.  TROUBLESHOT IAW FIM 32-40-12-00, FIG 110.  FOUND SEVERAL INSTANCES OF ASCU FAULTING.  R & R THE ASCU IAW AMM 32-45-01-4.  OPS CHECKED IAW AMM 32-45-01-5. OPS CHECKED GOOD.
